# SDR HALA2021072900091

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 3,461 hours, 842 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Nr 2 Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP B FAULT CAME ON FOR 30 SECONDS.  T/S PER A321 TSM 26-12-00-810-806-A.  PERFORMED OP TEST ENG FIRE & OVERHEAT DET & SAME ALL TEST OK.  PERFORMED GVI OF ENG 2 FIRE DET SYS IAW ESPM CH 20 & ENG 2.  NEED HARNESS FIN 4166KS (DL304822).  REMOVED AND REPLACED WIRE HARNESS FIN 4166KS PN 636W5709-505  S/N P770774 PER A321 AMM 26-12-63-000-801.  OPS CHECK GOOD.
